Commentary on James A. Hummel, Bernard Pinchuk and Menahem M. Schiffer, Bounded univalent functions which cover a fixed disc, J. Analyse Math. 36 (1979), 118-138

Bernard Pinchuk

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationMenahem Max Schiffer
Subtitle of host publicationSelected Papers Volume 2
PublisherSpringer New York
Number of pages1
ISBN (Electronic)9781461479499
ISBN (Print)9781461479482
StatePublished - 1 Jan 2014

Cite this